MAUDE Adverse Event Report: MEDCAD ACCUPLAN; SURGICAL GUIDE

MEDCAD ACCUPLAN; SURGICAL GUIDE
Model Number MC-K011
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On may 5, 2022 medcad was notified by a distributor sales representative that the patient matched accuplan surgical guide did not appear to fit the patient at the time of surgery.The guide was reportedly unable to be used during the procedure.When asked whether the malfunction impacted the outcome of the procedure, the sales representative stated, "it all worked out thankfully." there was no indication of patient harm as a result of this deficiency.Upon review of the guide design that was produced for the patient, it was determined that the guide had been mistakenly designed according to the anatomy of a different patient.The operator responsible for the error stated in an interview that he had mistakenly exported the incorrect design file when transferring the work order to manufacturing.Investigation concluded that a mixup during production caused the guide for this case to be designed according to the incorrect patient's anatomy.
 
Event or Problem Description
The patient matched surgical guide did not fit the patient at the time of surgery.

Brand Name
ACCUPLAN
Common Device Name
SURGICAL GUIDE
Manufacturer (Section D)
MEDCAD
501 south second ave.
suite a1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
501 south second ave.
suite a1000
dallas TX 75226
Manufacturer Contact
james allo
501 south second ave.
suite a1000
dallas, TX 75226
2144538864
MDR Report Key14595421
Report Number3009196021-2022-00005
Device Sequence Number4832471
Product Code DZJ
UDI-Device Identifier00810007630366
UDI-Public(01)00810007630366(10)226789SER
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC-K011
Device Catalogue NumberMC-K011
Device Lot Number226789SER
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale
Patient Weight54 KG